Motrin Infants’ Drops

$12.80

Pain Reliever/Fever Reducer.
Relives minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
For ages 6 months to 23 months.
Contains ibuprofen oral suspension (NSAID) 50 mg per 1.25 mL.
Lasts up to 8 hours.
Dye-free.
Original Berry Flavor.
1 fl oz (30 mL).

Categories: , Tags: ,

Product Description

Active ingredient in each 1.25 mL:
Ibuprofen 50 mg (NSAID)

Directions:
Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. DO not use with any other device. Dispense liquid slowly into the child’s mouth towards the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more that 4 times a day.

Under 6 months: ask a doctor
12-17 lbs 6-11 mos 1.25 mL
18-23 lbs 12-23 mos 1.875 mL

Ask a doctor or pharmacist before use if the child is:
Under a doctor’s care for any serious condition or taking any other drug.

When using this product:
Take with food or milk if stomach upset occurs. The risk of heart attack or stroke may increase if you use more than directed or for longer than directed.

Warnings:
Allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.Symptoms may include: facial swelling, shock, rash, hives, asthma (wheezing), skin reddening, blisters.If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), takes more or for a longer time than directed.
Sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomitting may be serious.Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor.

Do not use:
If the child has ever had an allergic reaction to any other pain reliever/ fever reducer. Right before or after heart surgery,

Stop use and ask a doctor if: Child experiences any of the following signs of stomach bleeding, feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better, the child does not get any relief within the first day (24 hours) of treatment, fever or pain gets worse or lasts more than 3 days, redness or swelling is present in the painful area, any new symptoms appear.

Reviews

There are no reviews yet.

Be the first to review “Motrin Infants’ Drops”